Alert archive / Kentucky / Flash Flood Warnings in 2019
Flash Flood Warning 22, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 16, 2019, 9:05 PM EDT for Lawrence County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2019, 9:05 PM EDT (01:05 UTC)
- Expired
- Jun 17, 2019, 12:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Lawrence County, KY
The radar
The Jackson,KY radar (KJKL), 60 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 959 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.6
The text
As transmitted.
222
WGUS51 KRLX 170105
FFWRLX
KYC127-170400-
/O.NEW.KRLX.FF.W.0022.190617T0105Z-190617T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
905 PM EDT Sun Jun 16 2019
The National Weather Service in Charleston West Virginia has issued a
* Flash Flood Warning for...
Southwestern Lawrence County in northeastern Kentucky...
* Until midnight EDT.
* At 904 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Blaine, Martha and Houckville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3800 8302 3804 8300 3805 8298 3805 8296
3809 8293 3810 8292 3810 8291 3812 8289
3813 8286 3809 8275 3798 8278 3796 8282
3800 8294 3800 8296 3796 8299 3797 8302
$$
MEC2 follow-up statements
727
WGUS71 KRLX 170301
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
1101 PM EDT Sun Jun 16 2019
KYC127-170400-
/O.CON.KRLX.FF.W.0022.000000T0000Z-190617T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lawrence KY-
1101 PM EDT Sun Jun 16 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
SOUTHWESTERN LAWRENCE COUNTY...
At 1101 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen. Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
Blaine, Martha and Houckville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3800 8302 3804 8300 3805 8298 3805 8296
3809 8293 3810 8292 3810 8291 3812 8289
3813 8286 3809 8275 3798 8278 3796 8282
3800 8294 3800 8296 3796 8299 3797 8302
$$
MEC747
WGUS71 KRLX 170351
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
1151 PM EDT Sun Jun 16 2019
KYC127-170401-
/O.EXP.KRLX.FF.W.0022.000000T0000Z-190617T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lawrence KY-
1151 PM EDT Sun Jun 16 2019
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LAWRENCE COUNTY WILL
EXPIRE AT MIDNIGHT EDT...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3800 8302 3804 8300 3805 8298 3805 8296
3809 8293 3810 8292 3810 8291 3812 8289
3813 8286 3809 8275 3798 8278 3796 8282
3800 8294 3800 8296 3796 8299 3797 8302
$$
MECWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 7:56 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 16, 7:56 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 756 PM EDT Sun Jun 16 2019 .SYNOPSIS... Scattered thunderstorms, some strong, and heavy downpours this evening. Persistent surface boundary in vicinity next week maintaining unsettled weather for upcoming days. && .NEAR TERM /THROUGH MONDAY/... As of 740 PM Sunday... After coordination with SPC and neighboring offices, have issued a severe thunderstorm watch for the southern two-thirds of the forecast area to account for a corridor of instability ahead of the eastern Kentucky/southern Ohio convective complex. Although the complex is only just making it into the area, it does have a history of packing damaging wind gusts. As of 620 PM Sunday... As has been well-advertised during previous forecast shift, the general precipitation/PoP forecast continues to be a struggle to keep up with poor hi-resolution modeling and observed trends. At this time, the lion's share of the forecast area is dry, with satellite imagery indicating a stable airmass over much of the western lowlands underneath debris clouds from earlier convection. Trimmed back PoP's accordingly, though relatively conservatively with a couple additional hours of heating left to go. Attention then turns to a convective complex over the I75 corridor in Kentucky. Hi-res models tend to propagate this feature southward into the Tug Fork/Big Sandy basins later this evening, however a surging low/mid-level jet tonight will tend to spur storms along the front dropping south into the Ohio Valley. So, have generally tightened up PoP's through the overnight to focus mainly on the western half of the CWA. Had discussed possible watch issuance around the Tristate and South with SPC earlier, but ultimately decided against it with a more southward propagation to the current convective complex, especially as peak heating winds down and between waves of better shear. As of 245 PM Sunday... The forecast will primarily be mesoscale driven both within the near term and beyond into the new week. Multiple shortwaves embedded within zonal flow aloft is responsible for the active pattern that will plague the forecast for days to come. At the time of this issuance, only one small system was moving through, but that will change as we progress further into peak heating hours. How unstable the atmosphere will be today will be highly dependent on how much sun was observed within any breaks in clouds. Visible satellite shows rapid development of cumulus in eastern Kentucky, coincident with CAPE values of 2500-3500 J/kg per SPC Mesoanalysis. POPs will likely need to be reevaluated through the course of the afternoon and evening pending radar trends, seeing as model guidance is struggling to key in on storm placement and intensity. A severe storm and flash flood threat is on the cards with today's forecast. Given the Mesoanalysis CAPE readings, it appears enough sunshine occurred this morning for the destabilization process to proceed. The VWP shows H85 winds still flowing at 40-50 knots, promoting the ingredients needed for speed shear. The low level jet is also continuing to advect in anomalously high PWATs, nearing 1.5-2 inches. This will support flash flooding with training cells across areas that already received rainfall this morning. Hi-res CAMs hint at additional complexes to form this evening, continuing the severe threat into the overnight hours. But as mentioned before, guidance today has been sub par with initializing correctly, so will closely monitor these trends heading into the evening. Further development of cells will be squashed with the formation of the nocturnal inversion after midnight. Forecast soundings indicate the southern half of the CWA tapering off with rain, which is currently reflected in the POPs heading into Monday morning. However, expect another round of convection Monday afternoon as the boundary shows no signs of budging and disturbances aloft contribute to additional benefits for rapid storm intensification. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... As of 238 PM Sunday... The overall unsettled pattern will continue at the start of the short term period as numerous embedded impulses ripple through the quasi-zonal flow aloft. Meanwhile, the persistent SW-to-NE oriented surface frontal boundary that has been draped across the Ohio Valley in recent days will continue to linger throughout the area, and this feature combined with outflow boundaries will continue to maintain enough low level convergence for storm development. Convection is expected to be ongoing Monday night generally along the aforementioned frontal boundary somewhere in the vicinity of southeast OH and into northern WV. Additional showers and storms will also be possible south of this activity from outflow boundaries and additional embedded impulses aloft. While a nocturnal inversion should allow convection to gradually ease overnight, enough elevated instability may be present to keep the mention of thunder during the overnight hours. By Tuesday, the mainly zonal flow aloft will get interrupted by a shortwave trough and associated surface low that will eject from the mid Mississippi Valley Tuesday morning and move NNE into the Ohio Valley later by the evening. As the shortwave trough nears the region, the flow aloft will transition to more southwesterly. Numerous embedded impulses aloft will interact with the stalled frontal boundary and will provide plenty of opportunity for ascent and convection through the day. With the moist atmosphere in place and PWATs in the 1.7-1.8 inch range, heavy rainfall is possible with any of the thunderstorm activity. Given the rainfall expected across the region prior to Tuesday, WPC Excessive Rainfall Outlook on Day 3 places our region in a Marginal risk for flooding. There is also a Marginal risk for severe thunderstorms with models projecting MLCAPE values between 1000-1500 J/kg and increasing wind fields with the approach of the shortwave trough. As the trough and surface low push east of the region on Wednesday, a brief respite from the widespread convection should occur. While enough instability may be present to still support a mention of showers and storms, activity should be a lot less widespread on Wednesday given the lack of any organized forcing in the region. Thunderstorm activity will once again increase late in the period ahead of the next low pressure system that will move across the Midwest on Wednesday night. && .LONG TERM /THURSDAY THROUGH SUNDAY/... As of 201 PM Sunday... Still expecting a primary mid/upper level trough axis to advect across the CWA late in the work week with some messy ridging building in thereafter. Convection possible with the trough passage with perhaps a minor break from the unsettled weather on Saturday as the ridge axis noses into the region. However, additional disturbances riding around the periphery of the ridge may result in a return to stormy weather for the second half of the upcoming weekend. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... As of 745 PM Sunday... All sites prevailing at VFR for the time being with the exception of HTS, who has an MVFR shower overhead. Most restrictions during the TAF period correlate to periods of showers and storms tonight and tomorrow, with relatively low confidence in timing beyond the immediate period this evening. A convective complex was entering the area from the West at forecast issuance, with widespread MVFR conditions likely in its wake and IFR possible along its leading edge. Wind gusts should be generally relegated to 20-35 kt gusts, however isolated stronger gusts are possible. While making a bee-line to HTS in about an hour, it will clip PKB and perhaps impact CRW in a more disorganized manner by about 02-04Z. Model agreement with this feature impacting eastern sites including CKB/EKN/BKW quickly declines, however a Severe Thunderstorm Watch as been issued, so do carry VCTS through much of tonight everywhere. Exiting rounds of rain and storms during the pre-dawn hours may lead to fog development at the CKB/EKN/CRW sites during the morning, which would likely clear up quickly with sunrise. Additionally, some low ceilings are possible in the vicinity of a remnant frontal boundary draped across the north, impacting CKB, and perhaps EKN/PKB, but with little confidence. Winds remain generally out of the southwest through the period, occasionally wavering with convection. Gusts have quieting down for today, and are expected to pick up again in earnest tomorrow afternoon. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing and coverage of showers and storms could vary, with possible amendments to include brief IFR vsbys. Fog development overnight may vary. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE MON 06/17/19 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY H H H H H H H H H H H M HTS CONSISTENCY H H H H H H H M H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H M M H L M H PKB CONSISTENCY H H H H H H H H M L H L CKB CONSISTENCY H H H H H H H H H H H L AFTER 00Z TUESDAY... Brief IFR conditions likely at times as rounds of showers and thunderstorms impact the region nearly each afternoon and evening for the upcoming week. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...30/MEK NEAR TERM...MC/MEK SHORT TERM...RG LONG TERM...RH AVIATION...MC
Hazardous weather outlook, Jun 16, 8:01 PM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 801 PM EDT Sun Jun 16 2019 KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>008-013>016-018-024>029- 033-034-515>522-180015- Greenup-Carter-Boyd-Lawrence KY-Gallia-Lawrence OH-Dickenson- Buchanan-Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam-Kanawha-Roane- Calhoun-Mingo-Logan-Boone-Clay-Braxton-Gilmer-McDowell-Wyoming- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster- 801 PM EDT Sun Jun 16 2019 ...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 3 AM EDT MONDAY... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, southwest Virginia, and portions of central West Virginia, northeast West Virginia, southeast West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Thunderstorms this evening into tonight may cause damaging wind gusts and large hail. Heavy downpours are also likely, which may lead to localized flash flooding. This is especially true for areas that receive repetitive storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Multiple rounds of showers and storms may lead to at least a localized flash flood threat Monday and Tuesday. This is especially true for areas that receive repetitive storms. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-075-076-083>085-WVZ009>011-017-019-020-030>032-039-040- 523>526-180015- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Wood- Pleasants-Tyler-Wirt-Ritchie-Doddridge-Lewis-Harrison-Taylor-Upshur- Barbour-Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 801 PM EDT Sun Jun 16 2019 This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, northeast West Virginia and northern West Virginia. .DAY ONE...Tonight. Scattered showers and thunderstorms this evening may contain strong wind gusts and heavy rain, which could lead to localized flash flooding. This is especially true for areas that receive repetitive storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Multiple rounds of showers and storms may lead to at least a localized flash flood threat Monday and Tuesday. This is especially true for areas that receive repetitive storms. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Jun 16, 7:45 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Charleston WV
745 PM EDT Sun Jun 16 2019
KYZ101>103-105-OHZ083-086-087-170030-
Boyd-Greenup-Carter-Lawrence-Jackson-Gallia-Lawrence-
745 PM EDT Sun Jun 16 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BOYD...GREENUP...
NORTHWESTERN LAWRENCE...CARTER...SOUTHWESTERN GALLIA...SOUTHWESTERN
JACKSON AND CENTRAL LAWRENCE COUNTIES...
At 745 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles south of Pike Lake to
Wheelersburg to Stark to Paragon. Movement was east at 20 mph.
Wind gusts up to 50 mph and penny size hail are possible with these
storms.
Locations impacted include...
Ashland, Ironton, Jackson, Grayson, Coal Grove, Olive Hill, Oak Hill,
Cannonsburg, Lake Vesuvius, Grayson Lake State Park, Carter Caves
State Park, Wheelersburg, New Boston, Catlettsburg, Greenup, Coalton,
Denton, Greenbo Lake, Oldtown and Franklin Furnace.
This includes Interstate 64 in Kentucky between mile markers 160 and
190.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
northeastern Kentucky...and southeastern Ohio.
LAT...LON 3875 8293 3875 8292 3874 8287 3857 8281
3860 8274 3868 8276 3868 8271 3875 8266
3885 8265 3886 8276 3894 8275 3895 8281
3914 8279 3878 8239 3821 8272 3809 8293
3812 8289 3817 8292 3818 8305 3827 8317
TIME...MOT...LOC 2345Z 263DEG 17KT 3903 8315 3874 8283 3817 8315 3804
8337
HARTSpecial weather statement, Jun 16, 8:24 PM EDT, 41 minutes before
Special Weather Statement National Weather Service Charleston WV 824 PM EDT Sun Jun 16 2019 OHZ085-086-WVZ007-170100- Meigs-Gallia-Mason- 824 PM EDT Sun Jun 16 2019 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MEIGS...NORTHEASTERN GALLIA AND NORTHWESTERN MASON COUNTIES... At 823 PM EDT, a strong thunderstorm was located 7 miles northwest of Gallipolis, moving east at 25 mph. Winds in excess of 40 mph and nickel size hail are possible with this storm. Locations impacted include... Point Pleasant, Pomeroy, Rutland, New Haven, Mason, Middleport, Syracuse, Hartford City, Cheshire, Lakin and Kyger. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 300 AM EDT for southeastern Ohio...and western West Virginia. LAT...LON 3882 8229 3895 8235 3914 8198 3891 8193 TIME...MOT...LOC 0023Z 248DEG 21KT 3892 8225 HART
Local storm report, Jun 16, 8:29 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
829 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND DMG ASHLAND 38.46N 82.64W
06/16/2019 BOYD KY EMERGENCY MNGR
TREE DOWN ON POWERLINES, SMASHED UNOCCUPIED CAR
&&
EVENT NUMBER RLX1901744
MECLocal storm report, Jun 16, 8:31 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
831 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG WESTWOOD 38.48N 82.68W
06/16/2019 BOYD KY EMERGENCY MNGR
LARGE TREE ACROSS ROAD IN 200 BLOCK OF MCCOWAN RD
&&
EVENT NUMBER RLX1901745
MECLocal storm report, Jun 16, 8:52 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
852 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND DMG OAK HILL 38.90N 82.57W
06/16/2019 JACKSON OH FIRE DEPT/RESCUE
NUMEROUS TREES DOWN IN OAK HILL
0826 PM TSTM WND DMG JACKSON 39.05N 82.63W
06/16/2019 JACKSON OH FIRE DEPT/RESCUE
TREES AND POWERLINES DOWN IN JACKSON
&&
EVENT NUMBER RLX1901746
EVENT NUMBER RLX1901747
HARTLocal storm report, Jun 16, 9:02 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
902 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG 4 ENE ASHTON 38.65N 82.10W
06/16/2019 MASON WV PUBLIC
TREES DOWN NEAR ASHTON
&&
EVENT NUMBER RLX1901748
HARTThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:42 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 63 min |
| Jun 16, 11:39 PM EDT | Special Weather Statement | RLX | Carter, Greenup | 36 min |
| Jun 17, 12:05 AM EDT | Flash Flood Warning | RLX | Carter | 3 hr |
| Jun 17, 1:47 AM EDT | Flash Flood Warning | RLX | Boyd, Carter, Greenup | 3 hr |
| Jun 17, 2:57 AM EDT | Areal Flood Warning | RLX | Carter | 2 hr |
| Jun 17, 4:05 AM EDT | Flash Flood Watch | RLX | Boyd, Carter, Greenup, Lawrence | 4 days |
| Jun 17, 5:04 PM EDT | Special Weather Statement | RLX | Lawrence | 26 min |
Nearby
Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.